# SDR FDEA200904151301

- Difficulty date: April 15, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 16,290 hours, 8,787 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612646
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ENGINE FWD MOUNT BOTH AFT FASTENER HOLES CORRODED, 6 SQ IN REMOVED LEVEL 1 CORROSION.  FABRICATED AND INSTALLED REPAIR BUSHINGS ON NR 2 PYLON FWD MOUNT AFT FASTENER HOLES IAW FEDEX EA6-5450-124253.  RELEASE DATE 8 APRIL, 2009
